# SDR UALA2011122907155

- Difficulty date: December 28, 2011
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 88,342 hours, 14,077 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1197
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER FASTENER HOLES IN AFT CARGO FLOORBEAM AT BS 1197.132 LBL 6.5 TO LBL 10.  FOUND CORROSION TO BE OUT OF LIMITS AFTER BLENDING. REMOVED FLOORBEAM TEE IAW SRM. FABRICATED NEW FLOORBEAM TEE IAW SRM 53-00-07 AND 51-42-05. ALODINED AND PRIME AND TOP COATED PER MM 51-21-04 AND 51-21-10. 29887 INSTALLED NEW FLOORBEAM TEE IAW SRM 51-40-02.
